1. Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.
    Dismiss Notice

Please help severe mood swings and low tolerence of people on RR & 5HTP??

Discussion in '5-HTP, CBD, CEBT Therapy, SAM-e, Rhodiola, books' started by twirlyswirly, Apr 27, 2013.

  1. twirlyswirly

    twirlyswirly New Member

    Hello,

    Can anyone please give me some advice? I am currently taking Rhodiola Rosea during the day and 5-htp before bedtime. I am full of energy and I have not taken a lexapro pill in over 2 weeks however I have noticed that I am very snappy.
    People are really starting to get on my nerves like family friends etc. for little things that never would bother me before :(

    I am fighting alot with my partner and I am telling my kids off alot more than I ever would I was usually very easy going with them!!

    I was on my lexapro for from age 19-32 (on and off during different periods)

    I also had noticed my libido had increased while I was weaning from the ssri and introducing the RR & 5htp however in the last 1.5 weeks it is again non-existent :(

    So I am at a cross roads do I go back to my lexapro so my moods stop and still live without the sex drive....or do I stay on the supplements and wait for either my moods to relax or my family to break down??

    I do not feel like I am depressed I just have a bad temper and low tolerance and I am ashamed to admit that.

    Please can anyone with a similar situation share some advice it would be greatly appreciated :)
     
  2. DeniseHughes

    DeniseHughes New Member

    I am having the same issue, after taking SJW for more than 8 years and weaning off of it. I am angry and irritable - yelling and my husband and even getting mad at the dog! I am not myself. I believe it's withdrawals. Could you be having withdrawals from the lexapro?
     

Share This Page